Alert archive / Nebraska / River Flood Warnings in 2014

River Flood Warning 25, NWS Omaha, NE

June 20, 2014Douglas County, Sarpy County, Nebraska; Pottawattamie County, Iowa

NWS Omaha, NE issued this river flood warning at Jun 20, 2014, 11:52 PM CDT for Douglas County, Sarpy County, Nebraska; Pottawattamie County, Iowa. It took effect at Jun 22, 2014, 6:00 AM CDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Jun 20, 2014, 11:52 PM CDT (04:52 UTC)
In effect from
Jun 22, 2014, 6:00 AM CDT
Expired
Jun 22, 2014, 7:00 PM CDT
In force
13 hr
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Flood severity
Minor

Counties Pottawattamie County, IA, Douglas County, NE, Sarpy County, NE

The radar

The Omaha radar (KOAX), 37 km from the middle of the area, began a volume at 04:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Missouri River at Omaha (OMHN1). The gauge peaked at 27.93 ft at Jun 23, 2014, 1:00 AM CDT.

actionminormoderate20253006/2106/2206/2306/24
Action stage
21 ft
Minor stage
27 ft
Moderate stage
32 ft
Major stage
40 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06610000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this river flood warning went out at Jun 20, 6:35 PM CDT, 5 hours 17 minutes earlier.

Area forecast discussion, Jun 20, 6:35 PM CDT, 5 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
635 PM CDT FRI JUN 20 2014

.UPDATE...
ISSUED AT 619 PM CDT FRI JUN 20 2014

SCATTERED THUNDERSTORMS CONTINUE TO BUBBLE UP IN HIGH INSTABILITY
ENVIRONMENT ACROSS EASTERN NEBRASKA AND WESTERN IOWA. MLCAPE
VALUES REMAIN NEAR 3000 J/KG AT LATE AFTERNOON...HOWEVER SHEAR IS
RELATIVELY WEAK. THUS PULSE-TYPE STORMS ARE GETTING STRONG
INITIALLY BEFORE SETTLING DOWN WITH RAIN FALLING THROUGH UPDRAFTS.
THESE WILL MAINLY BE HAILERS...AND WE HAVE HAD A FEW REPORTS OF 1
INCH HAIL FROM TIME TO TIME. A COUPLE OF STORMS WEST OF THE OMAHA
METRO WILL LIKELY DRIFT EAST...AND COULD AFFECT OUTDOOR ACTIVITIES
THIS EVENING.

&&

.SHORT TERM...(TONIGHT THROUGH MONDAY)
ISSUED AT 240 PM CDT FRI JUN 20 2014

THUNDERSTORM COVERAGE/CHANCES REMAIN PRIMARY CONCERN IN SHORT TERM
AS ACTIVE JUNE PATTERN GENERALLY PERSISTS INTO MONDAY.

AFTERNOON SATELLITE IMAGERY SHOWED A CLOSED UPPER LOW PIVOTING
ACROSS SRN SASK CANADA WITH A LOBE EXTENDING SWD ALONG ND/MN
BORDER AT 19Z. THIS LOBE HAS SENT A WEAK BOUNDARY INTO NRN
NEBR...PRIMARILY A DEWPOINT FRONT WITH AROUND 70 DEG SFC DWPTS
FEEDING INTO IT ACROSS NWRN ZONES WITH UPPER 40S JUST TO OUR
NW. ALTHOUGH EARLIER CONVECTION DISPTD...CONTINUED UPSCALE
DEVELOPMENT EXPECTED THROUGH EARLY EVENING AS SPC MESO PAGE
SUGGESTED LITTLE/NO CONVECTIVE INHIBITION WITH 3.5K+ J/KG MLCAPE
SOUTH OF BOUNDARY. WITH 0-6KM BULK SHEAR GENERALLY ON LIGHTER
SIDE...AROUND OR BELOW 30KTS...AFTER INITIAL SVR DEVELOPMENT WITH
HEATING DRIVEN INSTABILITY RELEASE...FEEL BULK OF ACTIVITY COULD
TRANSITION MORE TOWARD A HEAVY RAIN ISSUE AS H85 JET REMAINS
FOCUSED INTO NERN ZONES. UPPED POPS AND QPF ALTHOUGH WENT CLOSER
TO ECMWF QPF AS H85 JET ONLY MODEST AND MOISTURE TRANSPORT LATER
TONIGHT APPEARED TO FOCUS SE OF WHERE BULK OF PRECIP MAY EXIST.

MODEL INDICATIONS ARE THAT PRECIP COULD LINGER SATURDAY MORNING
ACROSS MAINLY WRN IA ZONES...AND POSSIBLY EXTREME NERN
NEBR...BUT BULK OF AREA MUCH OF THE DAY COULD BE DRY. CONTINUED
THIS TREND FROM PRIOR FORECAST BUT RAISED MAX TEMPS...ESPECIALLY
SW...AS AREA SHOULD RECOVER EARLIEST FROM ANY MORNING CLOUDS/ISOLD
TSTMS. LATER IN THE DAY THE FA REMAINS ON SOUTH SIDE OF FASTER
UPPER FLOW WITH FILLING SRN CANADA TROUGH PROVIDES AREA WITH SOME
UPPER DIVERGENCE. HOWEVER...LESS SFC CONVERGENCE WAS NOTED ALONG
A WEAKENED SFC BOUNDARY AND THUS DEVELOPMENT COULD WAIT UNTIL
ANOTHER LOBE ROTATING AROUND UPPER LOW SENDS A STRONGER BOUNDARY
INTO NWRN ZONES LATER SAT NIGHT.

THIS BOUNDARY THEN WEAKENS OR SLOWS AS IT PUSHES INTO FORECAST
SUNDAY...PROBABLY ENOUGH TO WARRANT INCREASING HIGHS SERN ZONES.
MODELS REMAIN FAIRLY CONSISTENT IN SLOWLY SAGGING THE BOUNDARY
ACROSS ZONES SUNDAY/SUNDAY NIGHT AS A STRONGER PIECE OF ENERGY
EJECTS FROM ROCKIES...THUS MODESTLY HIGH POPS WERE MAINTAINED.
THESE HIGH POPS WERE ALSO MAINTAINED FOR MONDAY PERIOD SERN ZONES
DUE TO UNCERTAINTIES IN HOW FAST THIS ENERGY SHIFTS EAST OF THE
FA. COULD SEE SOME REDUCTIONS IN LATER FORECASTS IF FASTER NAM
WOULD VERIFY. COOL ADVECTION/CLOUDS/LINGERING PRECIP ALL INDICATE
COOLER TEMPS SHOULD PREVAIL ON MONDAY.

.LONG TERM...(MONDAY NIGHT THROUGH FRIDAY)
ISSUED AT 240 PM CDT FRI JUN 20 2014

12Z GFS/ECMWF SUPPORT A DRY FORECAST MONDAY NGT/TUESDAY MUCH OF
THE FA AS NW FLOW SPREADS OVER THE AREA BEHIND DEPARTING TROUGH.
HOWEVER...TRAILING ENERGY WILL HOLD UP BOUNDARY LATE TUE NIGHT AND
THEN BUILDING UPPER RIDGE WILL LIKELY LIFT IT BACK NORTH. ALTHOUGH
THIS BUILDING RIDGE COULD EVENTUALLY SHUT DOWN OR GREATLY REDUCE
PRECIP THREAT A PERIOD OR TWO...RETURNING BOUNDARY/MOISTURE/INSTABILITY
WILL BRING A RENEWED THREAT IN TUE NGT THROUGH WED NIGHT PERIODS
AND NEXT TROUGH APPROACHING LATE NEXT WEEK WITH LOBES POTENTIALLY
EJECTING OUT PROVIDING ADDITIONAL SUPPORT. THUS SMALL POPS WILL
BLANKET EXTENDED AND WILL ALLOW LATER FORECASTS TO BETTER FINE-
TUNE PARTICULAR PERIODS AS DAYS GET CLOSER.

&&

.AVIATION...(00Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 619 PM CDT FRI JUN 20 2014

SCATTERED THUNDERSTORMS ACROSS EASTERN NEBRASKA WILL CONTINUE
THROUGH MUCH OF THE NIGHT...AND COULD AFFECT THE KLNK AND KOMA
AREAS BETWEEN 00Z AND 03Z...THEN AGAIN AFTER 06Z. AS STORMS
FINALLY MOVE OFF THE SOUTHEAST BY 12Z...EXPECT VFR CONDITIONS WITH
SCATTERED CLOUDS NEAR FL040 AND SOUTH WINDS 10 TO 20 KT.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

UPDATE...DERGAN
SHORT TERM...CHERMOK
LONG TERM...CHERMOK
AVIATION...DERGAN
Hazardous weather outlook, Jun 20, 5:19 PM CDT, 6 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
519 PM CDT FRI JUN 20 2014

IAZ043-NEZ011-012-015>018-030>034-042>044-050-051-065-066-078-088-
089-211230-
MONONA-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-BUTLER-SAUNDERS-SEWARD-
LANCASTER-SALINE-JEFFERSON-GAGE-
519 PM CDT FRI JUN 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST
NEBRASKA.

.DAY ONE...TONIGHT AND SATURDAY

SCATTERED THUNDERSTORMS CAN BE EXPECTED OVER MUCH OF THE AREA
TONIGHT. STORMS THIS EVENING COULD CONTAIN GUSTY WINDS AND LARGE
HAIL AS WELL AS LOCALLY HEAVY RAIN. THE THUNDERSTORMS WERE ALONG
AND SOUTH OF A WEAK BOUNDARY IN NORTHEAST NEBRASKA WHICH COULD SAG
SOUTH A LITTLE AIDED BY THUNDERSTORM OUTFLOW. THE THUNDERSTORMS
SHOULD WEAKEN LATER THIS EVENING AS INSTABILITY DECREASES DUE TO
LACK OF HEATING AND GENERALLY MODEST TO WEAK WIND SHEAR.
HOWEVER...LOCALLY HEAVY RAIN COULD PERSIST.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY

PERIODS OF THUNDERSTORMS ARE POSSIBLE SATURDAY NIGHT AND AGAIN
SUNDAY AND SUNDAY NIGHT AS A WEAK BOUNDARY DROPS THROUGH THE
REGION AND AN UPPER LEVEL DISTURBANCE CROSSES THE PLAINS. A FEW OF
THESE STORMS COULD BE SEVERE WITH DAMAGING WINDS AND HAIL THE
PRIMARY HAZARDS.

ADDITIONAL THUNDERSTORMS ARE POSSIBLE MONDAY AND AGAIN WEDNESDAY
THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

THERE IS A CHANCE THAT SPOTTER ACTIVATION MAY BE NEEDED THIS
EVENING.

IAZ055-056-069-079-080-090-091-NEZ045-052-053-067-068-090>093-
211230-
HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-PAGE-
WASHINGTON-DOUGLAS-SARPY-CASS-OTOE-JOHNSON-NEMAHA-PAWNEE-
RICHARDSON-
519 PM CDT FRI JUN 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...EAST CENTRAL NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS OVER MUCH OF THE AREA TONIGHT.
ISOLATED STORMS THIS EVENING COULD CONTAIN GUSTY WINDS AND LARGE
HAIL...MAINLY NORTH OF INTERSTATE 80 AND ESPECIALLY NORTH OF
HIGHWAY 30. LOCALLY HEAVY RAIN IS ALSO POSSIBLE ACROSS THOSE
LOCATIONS. THE THUNDERSTORMS WERE ALONG AND SOUTH OF A WEAK
BOUNDARY IN NORTHEAST NEBRASKA WHICH COULD SAG SOUTH A LITTLE THIS
EVENING AIDED BY THUNDERSTORM OUTFLOW. THE THUNDERSTORMS SHOULD
WEAKEN LATER THIS EVENING AS INSTABILITY DECREASES DUE TO LACK OF
HEATING AND GENERALLY MODEST TO WEAK WIND SHEAR. HOWEVER...LOCALLY
HEAVY RAIN COULD PERSIST.

FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER INTO SATURDAY FROM
PLATTSMOUTH SOUTH THROUGH RULO.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY

PERIODS OF THUNDERSTORMS ARE POSSIBLE SATURDAY NIGHT AND AGAIN
SUNDAY AND SUNDAY NIGHT AS A WEAK BOUNDARY DROPS THROUGH THE
REGION AND AN UPPER LEVEL DISTURBANCE CROSSES THE PLAINS. A FEW OF
THESE STORMS COULD BE SEVERE WITH DAMAGING WINDS AND HAIL THE
PRIMARY HAZARDS.

ADDITIONAL THUNDERSTORMS ARE POSSIBLE MONDAY AND AGAIN WEDNESDAY
THROUGH FRIDAY.

FLOODING WILL LIKELY PERSIST ALONG THE MISSOURI RIVER FROM
PLATTSMOUTH SOUTH THROUGH RULO INTO AT LEAST EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL PROBABLY NOT BE NEEDED TONIGHT OR SATURDAY.

CHERMOK

In the hours before

Local storm report, Jun 20, 11:00 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1100 PM CDT FRI JUN 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 PM     FLASH FLOOD      OMAHA                   41.26N 96.01W
06/20/2014                   DOUGLAS            NE   PUBLIC

            FLOODED ROADS 96TH AND L

&&

KG
Local storm report, Jun 20, 11:06 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1106 PM CDT FRI JUN 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 PM     HAIL             OMAHA                   41.26N 96.01W
06/20/2014  E0.75 INCH       DOUGLAS            NE   TRAINED SPOTTER

            151ST AND F PENNY SZ HAIL

&&

KG
Local storm report, Jun 20, 11:14 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1114 PM CDT FRI JUN 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1114 PM     FLASH FLOOD      OMAHA                   41.26N 96.01W
06/20/2014                   DOUGLAS            NE   PUBLIC

            96TH AND Q

&&

KG
Local storm report, Jun 20, 11:16 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1116 PM CDT FRI JUN 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1111 PM     HEAVY RAIN       BELLEVUE                41.16N 95.92W
06/20/2014  M4.00 INCH       SARPY              NE   PUBLIC

&&

KG
Special weather statement, Jun 20, 11:35 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1135 PM CDT FRI JUN 20 2014

NEZ043-050-051-065-066-210515-
BUTLER NE-SAUNDERS NE-LANCASTER NE-SEWARD NE-COLFAX NE-
1135 PM CDT FRI JUN 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SAUNDERS...SOUTHERN
COLFAX...NORTHEASTERN SEWARD...NORTHWESTERN LANCASTER AND BUTLER
COUNTIES UNTIL 1215 AM CDT...

AT 1133 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR RISING CITY...OR 18 MILES SOUTHEAST OF COLUMBUS...MOVING
SOUTHEAST AT 35 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM. HEAVY RAIN WILL ALSO OCCUR...WITH RATES OF AN INCH OR
TWO PER HOUR.

LOCATIONS IMPACTED INCLUDE...
NORTHWESTERN LINCOLN...SEWARD...WAHOO...DAVID CITY...VALPARAISO...
BRAINARD...WESTON...PRAGUE...STAPLEHURST...GARLAND...DWIGHT...BEE...
ULYSSES...CERESCO...MALCOLM...RAYMOND...OCTAVIA...MALMO...BRUNO AND
ABIE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT
SATURDAY MORNING FOR EASTERN NEBRASKA.

LAT...LON 4141 9713 4125 9649 4078 9682 4101 9729
      4101 9730 4102 9730 4105 9737 4109 9737
TIME...MOT...LOC 0433Z 296DEG 30KT 4119 9721

DERGAN
Local storm report, Jun 20, 11:38 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1138 PM CDT FRI JUN 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1118 PM     HEAVY RAIN       WATERLOO                41.29N 96.29W
06/20/2014  M4.00 INCH       DOUGLAS            NE   PUBLIC

1122 PM     HEAVY RAIN       OMAHA                   41.26N 96.01W
06/20/2014  M3.70 INCH       DOUGLAS            NE   PUBLIC

            192ND AND CENTER...TOTAL SINCE 7PM

1135 PM     HEAVY RAIN       BELLEVUE                41.16N 95.92W
06/20/2014  M4.32 INCH       SARPY              NE   PUBLIC

            4.32 IN THE PAST 3 HOURS

&&

KG

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 7:20 PM CDTSevere Thunderstorm WarningOAXSaunders25 min
Jun 20, 7:28 PM CDTSevere Thunderstorm WarningOAXWashington32 min
Jun 20, 7:30 PM CDTSpecial Weather StatementOAXLancaster45 min
Jun 20, 7:43 PM CDTSpecial Weather StatementOAXSaunders47 min
Jun 20, 8:00 PM CDTSpecial Weather StatementOAXBurt45 min
Jun 20, 8:10 PM CDTSevere Thunderstorm WarningOAXDouglas, Sarpy35 min
Jun 20, 8:43 PM CDTSevere Thunderstorm WarningOAXCass, Douglas, Sarpy47 min
Jun 20, 8:48 PM CDTFlash Flood WarningOAXBurt117 min
Jun 20, 8:50 PM CDTSevere Thunderstorm WarningOAXDodge, Washington40 min
Jun 20, 8:53 PM CDTSpecial Weather StatementOAXAntelope, Pierce52 min
Jun 20, 8:54 PM CDTAreal Flood AdvisoryOAXDouglas, Sarpy3 hr
Jun 20, 9:02 PM CDTSevere Thunderstorm WarningOAXAntelope, Madison, Pierce43 min
Jun 20, 9:11 PM CDTSevere Thunderstorm WarningOAXButler, Colfax, Dodge, Saunders34 min
Jun 20, 9:12 PM CDTSevere Thunderstorm WarningOAXCass, Sarpy, Saunders33 min
Jun 20, 9:41 PM CDTFlash Flood WarningOAXDouglas, Sarpy6 hr
Jun 20, 9:45 PM CDTSevere Thunderstorm WarningOAXCass, Sarpy, Saunders45 min
Jun 20, 9:47 PM CDTSpecial Weather StatementOAXDouglas43 min
Jun 20, 9:50 PM CDTSevere Thunderstorm WarningOAXColfax, Dodge40 min
Jun 20, 10:04 PM CDTAreal Flood AdvisoryOAXDodge, Washington5 hr
Jun 20, 10:20 PM CDTSpecial Weather StatementOAXStanton40 min
Jun 20, 10:26 PM CDTSevere Thunderstorm WarningOAXDouglas, Sarpy34 min
Jun 20, 10:31 PM CDTAreal Flood AdvisoryOAXAntelope, Madison, Pierce5 hr
Jun 20, 10:55 PM CDTAreal Flood AdvisoryOAXBurt5 hr
Jun 20, 11:20 PM CDTFlash Flood WarningOAXDouglas, Sarpy6 hr
Jun 20, 11:23 PM CDTFlash Flood WarningOAXDodge, Washington6 hr
Jun 20, 11:35 PM CDTSpecial Weather StatementOAXButler, Saunders40 min
Jun 20, 11:46 PM CDTFlash Flood WarningOAXColfax6 hr
Jun 21, 12:08 AM CDTSevere Thunderstorm WarningOAXDodge, Douglas, Sarpy, Saunders37 min
Jun 21, 12:12 AM CDTFlash Flood WarningOAXSarpy6 hr
Jun 21, 12:15 AM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Otoe30 min
Jun 21, 12:44 AM CDTSpecial Weather StatementOAXSarpy31 min
Jun 21, 12:47 AM CDTSpecial Weather StatementOAXJohnson, Otoe43 min
Jun 21, 1:24 AM CDTSpecial Weather StatementOAXNemaha, Pawnee, Richardson66 min
Jun 21, 6:34 AM CDTRiver Flood WarningOAXDodge7 days
Jun 21, 6:34 AM CDTRiver Flood WarningOAXDodge7 days
Jun 20, 7:01 PM CDTSpecial Weather StatementOAXHarrison, Monona, Shelby44 min
Jun 20, 7:11 PM CDTSevere Thunderstorm WarningOAXHarrison34 min
Jun 20, 7:43 PM CDTSevere Thunderstorm WarningOAXHarrison, Shelby47 min
Jun 20, 7:50 PM CDTAreal Flood AdvisoryOAXHarrison115 min
Jun 20, 8:03 PM CDTSevere Thunderstorm WarningOAXHarrison, Pottawattamie, Shelby42 min
Jun 20, 8:27 PM CDTSpecial Weather StatementOAXHarrison33 min
Jun 20, 8:38 PM CDTSevere Thunderstorm WarningOAXMills, Montgomery, Pottawattamie, Shelby52 min
Jun 20, 9:55 PM CDTAreal Flood AdvisoryOAXHarrison, Monona5 hr
Jun 21, 1:16 AM CDTSpecial Weather StatementOAXMills, Montgomery44 min

Nearby

River Flood Warnings in Nebraska, 2014River Flood Warnings in Iowa, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.